# SDR ASAA11410329

- Difficulty date: August 7, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 56,850 hours, 31,990 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815149
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 45 FS 727+6.45 727B HAS SEVERAL SPOTS OF BARE METAL.  BLENDED DAMAGED AREAS FOUND TO BE OUT OF LIMITS IAW B737 400 SRM 53 00 52 DETAIL V PG 105.  INSTALLED NEW SEAT TRACK IAW B737 400 MM 20 50 11 912 002 FIG 203 PG 1.
